# SDR FDEA201510283384

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 304 hours, 15,981 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Frame
- Part number: A5711034020600
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CTR WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION INSPECTION, LT SIDE LOWER BOLT HOLE WITH CRACK SIGNAL.   REPAIRED IAW EA 6-5710-T0321440 PT 1. REPAIR CATEGORY IS B.  MAJOR REPAIR IAW GMM 6-2-100.
